Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ryan C's Blog

  • entries
    19
  • comments
    4
  • views
    5699

Day 10 (would have been 8 weeks now)

Ryan C

287 views

Well... I can't believe I'm saying this.... but my skin is clear. Since I began October 13 (of course I stopped for 5 days then started back up), today would have been 8 weeks. This is why I'm not that surprised that my skin cleared up this quickly. Two little comedones look like they are about to become pimples, but nothing I'm worried about. I'm using maybe 2/3 of a pump of BP. I apply most of it around my problem areas and dab a little bit on my nose and forehead. My nose and forehead seem to only require a little bit of BP to stay clear. I changed moisturizers because Dan's yellow stuff just isn't cutting it. I tried applying generously, hell I tried everything. I bought some CeraVe moisturizing lotion, in hopes that a glycerin based moisturizer would help. So far it has cut down a little on the dryness. My face is still a bit red, but it was like this the day I switched moisturizers. I hope the CeraVe gets me back on track on eliminating irriation. The dryness is mainly around the mouth/chin area, just like it is for most people. Not too many flakes, just dryness after I wash. It does have a slight stinging sensation, but I think most glycerin based moisturizers do, especially when you switch over from a non-glycerin based moisturizer such as Dan's. Overall, I'm pretty happy. It seems like I'm finally coming around. I hope the CeraVe works because I'm about damn tired of the redness and dryness, especially when only using 2/3 of a pump twice a day. Anyhow, I don't think I will have to increase my dosage very much more, which is somewhat of a relief. I just hope my skin takes this CeraVe well. 'Til next time.



2 Comments


Congrats! And thanks for your advice about the BP! I decreased my dosage, I think you saved me a lot of trouble!

Share this comment


Link to comment
Congrats! And thanks for your advice about the BP! I decreased my dosage, I think you saved me a lot of trouble!
No problem, glad I could help!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×